# SDR IPXA2021120776728

- Difficulty date: December 5, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,623 hours, 16,573 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: SM601BA20A22
- Part serial: 08869
- Condition: Failed
- Location: U1-756
- Stage of operation: TO
- How discovered: 9
- Nature of condition: R, J, T
- Precautionary procedure: C, D, O

## Discrepancy

INSPECTION TYPE:N/AON TAKE OFF AT 80 KIPS NOTICABLE DECELLERATION ACCOMPANIED WITH ENGINE FAIL LIGHT. REJECT TAKE OFF PND BLOCK TURN BACK NO-NOTICABLE YAW WAS FELT. AFTER REJECT ALL ENGINE NORMALPERFORMED BILL OF WORK TS MD11 2000 01206 AND PERFORMED ENGINE POWER ASSURANGE TEST 9ADJ / TEST 06) ALL TEST GOOD
